# SDR B2P2001F00000

- Difficulty date: July 2, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C7921
- Condition: Damaged
- Location: Blade Bearing
- Part time: 10,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECEIVED FOR O/H WITH EXCESSIVE GREASE LEAKAGE FROM ALL BLADES.  WHEN PROP WAS DISASSEMBLED, THE HUB UNIT WAS FILLED WITH EXCESSIVE AMOUNTS OF GREASE.  UPON FURTHER INSPECTION, THE GREASE WAS FOUND TO CONTAIN SEVERAL PIECES OF THE BLADE BEARING RACE.  THE BEARING RACE WAS SHATTERED INTO SEVERAL SMALL PIECES.  THE SHATTERED BEARING CAUSED DAMAGED TO THE HUB RETENTION AREA.
